# SDR UIEA2016032100200

- Difficulty date: March 20, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 55,597 hours, 9,376 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FWD MLG WW DOOR, FWD CORNER FOUND CRACK.  LT INBD FWD MLG PRIMARY DOOR, FWD CLOSING RIB REPAIRED IAW SRM 51-40-02 & MX RI-52-80-11287 REV A.
